Open Access

Cyclical elements of operators which are left-inverses to multiplication by an independent variable

     Article (.pdf)

Abstract

We study properties of operators which are left-inverses to the operator of multiplication by an independent variable in the space $\mathcal H (G)$ of functions that are analytic in an arbitrary domain $G$. This space is endowed with topology of compact convergence. A description of cyclic elements for such operators is obtained. The obtained statements generalize known results in this direction.


Full Text





Article Information

TitleCyclical elements of operators which are left-inverses to multiplication by an independent variable
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 4, 384-388
MathSciNet MR2279874
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Yu. S. Linchuk
Chernivtsi National University, 2 Kotsyubynskogo, Chernivtsi, 58012, Ukraine 


Citation Example

Yu. S. Linchuk, Cyclical elements of operators which are left-inverses to multiplication by an independent variable, Methods Funct. Anal. Topology 12 (2006), no. 4, 384-388.


BibTex

@article {MFAT381,
    AUTHOR = {Linchuk, Yu. S.},
     TITLE = {Cyclical elements of operators which are left-inverses to multiplication by an independent variable},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {4},
     PAGES = {384-388},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=381},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues